# SDR UALA2010112304334

- Difficulty date: November 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 51,430 hours, 14,329 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 32144882
- Part serial: 906
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG BLEED OVERHEAT, RTFL.    REPLACED LEFT ENG PRSOV, NO HELP.
